Über$p$-Gruppen von maximaler Klasse

A. Wiman Lund

TBD mathscidoc:1701.331060

Acta Mathematica, 88, (1), 317-346, 1952.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:36 uploaded by actaadmin ] [ 771 downloads ] [ 0 comments ]
@inproceedings{a.1952über$p$-gruppen,
  title={Über$p$-Gruppen von maximaler Klasse},
  author={A. Wiman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203136488792769},
  booktitle={Acta Mathematica},
  volume={88},
  number={1},
  pages={317-346},
  year={1952},
}
A. Wiman. Über$p$-Gruppen von maximaler Klasse. 1952. Vol. 88. In Acta Mathematica. pp.317-346. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203136488792769.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved